Ultrametric logarithm laws, II

Athreya, J. S. ; Ghosh, Anish ; Prasad, Amritanshu (2012) Ultrametric logarithm laws, II Monatshefte fur Mathematik, 167 (3-4). pp. 333-356. ISSN 0026-9255

Full text not available from this repository.

Official URL: https://link.springer.com/article/10.1007/s00605-0...

Related URL: http://dx.doi.org/10.1007/s00605-012-0376-y


We prove positive characteristic versions of the logarithm laws of Sullivan and Kleinbock–Margulis and obtain related results in metric diophantine approximation.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Logarithm Laws; Diophantine Approximation; Positive Characteristic
ID Code:114433
Deposited On:05 Jun 2018 09:23
Last Modified:05 Jun 2018 09:23

Repository Staff Only: item control page